Selected Articles in Harmonic Analysis

William Beckner
Functionals for Multilinear Fractional Embedding
Acta Math Sin, Engl Ser, 31(1), pp. 1-28 (2015) [Full text]

Shao Xiong Hou, Da Chun Yang, Si Bei Yang
Musielak–Orlicz BMO-type Spaces Associated with Generalized Approximations to the Identity
Acta Math Sin, Engl Ser, 30(11), pp. 1917-1962 (2014)  [Full text]

Lei Feng, Vilmos Totik, Song Ping Zhou
Trigonometric Series with a Generalized Monotonicity Condition
Acta Math Sin, Engl Ser, 30(8), pp. 1289-1296 (2014) [Full text]

Winfried Sickel, Leszek Skrzypczak, Jan Vybiral
Complex Interpolation of Weighted Besov and Lizorkin–Triebel Spaces
Acta Math Sin, Engl Ser, 30(8), pp. 1297-1323 (2014) [Full text]

Wei Ding
The Boundedness of Composition Operators on Triebel–Lizorkin and Besov Spaces with Different Homogeneities
Acta Math Sin, Engl Ser, 30(6), pp. 933-948 (2014) [Full text]

He Ping Wang, Kai Wang, Jing Wang
Entropy Numbers of Besov Classes of Generalized Smoothness on the Sphere
Acta Math Sin, Engl Ser, 30(1), pp. 51-60 (2014) [Full text]

Jian Dong Yin, Zuo Ling Zhou
An Equivalent Condition for the Self Similar Sets on the Real Line to Have Best Coverings
Acta Math Sin, Engl Ser, 29(9), pp. 1637-1646 (2013) [Full text]

Feng Liu, Huo Xiong Wu
Rough Marcinkiewicz Integrals with Mixed Homogeneity on Product Spaces
Acta Math Sin, Engl Ser, 29(7), pp. 1231-1244 (2013) [Full text]

Ji Zheng Huang
An Analogue of Beurling’s Theorem for NA Groups
Acta Math Sin, Engl Ser, 29(5), pp. 841-856 (2013) [Full text]

Shao Guang Shi
Estimates for Vector-valued Commutators on Weighted Morrey Space and Applications
Acta Math Sin, Engl Ser, 29(5), pp. 883-896 (2013) [Full text]

Ting Fan Xie, Fei Long Cao
The Rate of Approximation of Gaussian Radial Basis Neural Networks in Continuous Function Space
Acta Math Sin, Engl Ser, 29(2), pp. 295-302 (2013)  [Full text]

Guo Zhen Lu, Yue Ping Zhu
Singular Integrals and Weighted Triebel–Lizorkin and Besov Spaces of Arbitrary Number of Parameters
Acta Math Sin, Engl Ser, 29(1), pp. 39-52 (2013) [Full text]

Zun Wei Fu, Qing Yan Wu, Shan Zhen Lu
Sharp Estimates of p-Adic Hardy and Hardy–Littlewood–P´olya Operators
Acta Math Sin, Engl Ser, 29(1), pp. 137-150 (2013) [Full text]